# SDR CA070514016

- Difficulty date: March 14, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8197354
- Part serial: F52805
- Condition: Faulty
- Location: Engine
- Part time: 2,599 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT, ACCOMPANIED BY A FUEL BOOST PRESSURE WARNING INDICTATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FAULTY MECHANICAL FUEL CONTROL UNIT. (TC NR 20070514016)
